# SDR HEEA086977

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: General aviation
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 4,205 hours
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: 222366621103
- Part serial: 1139
- Condition: Corroded
- Location: Fuel Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL FILTER PIN IN CONNECTOR CORRODED OUT. REPLACED.
